# SDR CALA2025100209539

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 63,618 hours, 18,597 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Installed
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAFETY PIN INSTALLED AT L4 DOOR EMERGENCY ASSIT BOTTLE AND SLI DE PACK FOR MX REMOVED SAFETY PIN AT L4 DOOR EMERGENCY ASSIT BOTTLE AND SLIDE PACK. OK FOR SERVICE C/W RII INSP. VERIFIED BOTH POWER RESERVOIR AND SLIDE INFLATION CYL VALVE PINS REMOVED AND STOWED L4.
